MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC HEMOTHERM; HEATER-COOLER

GENTHERM MEDICAL, LLC HEMOTHERM; HEATER-COOLER
Model Number 400CE
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User reported the unit stopped pumping water.Complaint #(b)(4) was opened and is being investigated.No adverse event was reported.
 
Event or Problem Description
Customer stated that hemotherm 400ce unit stopped pumping water during a case.F6 fuse was blown on the power board.No adverse event was reported.

Brand Name
HEMOTHERM
Common Device Name
HEATER-COOLER
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller road
cincinnati OH 45241
MDR Report Key8932311
Report Number1516825-2019-00011
Device Sequence Number18964106
Product Code DWC
UDI-Device Identifier10613031860221
UDI-Public(01)10613031860221
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400CE
Device Catalogue Number86022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2019
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1